# SDR WX0A2025021932324

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N323NV
- Make and model: Airbus A319-111
- Aircraft serial: 2538
- Aircraft time: 51,058 hours, 34,122 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Pbe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA 2 JUMPSEAT PBE SEAL BROKEN / REPLACED FA2 PBE SEAL IAW CMM 35-30-02."
